Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Thanks from Ur Reply
Sep 16, 2007

Dear respected Dr Thanks a lot from your answer! I am sending more detail as you have asked me that I have got from my blood test, this is my Blood report: HBs Ag. =Reactive (320.25), HIV Ab. =Negative, HBs Ab. =Negative, HBe Ag. = Negative, HBe Ab. =Reactive (0.03), HBc Ab. =Reactive (0.12), HCV Ab. = Negative & then my liver test function are TBIL = 1.81, DBIL =0.21, AST =23, ALT = 29 & ALP = 51 Please let me know how am I? I am really feeling pain in my heart and want to live in this world in good health and marry my girl friend to enjoy my life. Thanks so much in advance as my Dr is very harsh, if I ask a little more question he just says that you will not get will then I cant ask questions from him, he just gave me three medicines for treatment.

Response from Dr. McGovern

It appears that you have chronic infection with hepatitis B. This is suggested by your surface antigen test. Your E antigen test is also reactive consistent with chronic infection. Your liver function tests appear normal however. Sometimes we see this when a patient has "immune tolerance" - a high viral load and yet no reflection of the high level of virus in the liver (eg, normal liver function tests).

However, if your liver function tests were abnormal prior to treatment (I am sorry because I answer so many questions I do not remember this exact one), then normalization of your ALT and AST after treatment is a good sign. Along with this you would want to see your virus level declining to non-detectable.

Finally, if your doctor is unwilling to talk with you and answer your important questions, it is time to find another doctor.



Previous
need your expert opinion 2
Next
baraclude

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement